Publication: Optimality-Preserving Elimination of Linearities in Jacobian Accumulation
Introduction
Applications
Tools
Research Groups
Workshops
Publications
   List Publications
   Advanced Search
   Info
   Add Publications
My Account
About

Optimality-Preserving Elimination of Linearities in Jacobian Accumulation

- Article in a journal -
 

Author(s)
Uwe Naumann , Jean Utke

Published in
Electronic Transactions on Numerical Analysis (ETNA)

Year
2005

Publisher
Kent State University

AD Tools
OpenAD

AD Theory and Techniques
Computational Graph, X-Country

BibTeX
@ARTICLE{
         Naumann2005OPE,
       title = "Optimality-Preserving Elimination of Linearities in {J}acobian Accumulation",
       author = "Uwe Naumann and Jean Utke",
       publisher = "Kent State University",
       year = "2005",
       journal = "Electronic Transactions on Numerical Analysis (ETNA)",
       volume = "21",
       pages = "134--150",
       ad_tools = "OpenAD",
       ad_theotech = "Computational Graph, X-Country"
}


back
  

Contact:
Username:
Password:
(lost password)